Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 115, NWS Birmingham, AL

June 12, 2007Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 12, 2007, 4:27 AM CDT for Russell County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 4:27 AM CDT (09:27 UTC)
Expired
Jun 12, 2007, 5:00 AM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2072 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 120927
SVRBMX
ALC113-121000-
/O.NEW.KBMX.SV.W.0115.070612T0927Z-070612T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 AM CDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 500 AM CDT

* AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR UCHEE CREEK...OR
  8 MILES WEST OF FORT BENNING SOUTH...AND MOVING SOUTHEAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  UCHEE CREEK BY 440 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3237 8521 3246 8505 3238 8497 3233 8500
      3230 8493 3226 8490 3222 8493 3221 8497
      3219 8496 3215 8504 3210 8504

$$

75
1 follow-up statement
000 
WWUS54 KBMX 120941
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 AM CDT TUE JUN 12 2007

ALC113-121000-
/O.CON.KBMX.SV.W.0115.000000T0000Z-070612T1000Z/
RUSSELL AL-
438 AM CDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL RUSSELL COUNTY...

AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR UCHEE
CREEK...OR ABOUT 6 MILES SOUTHWEST OF FORT BENNING SOUTH...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM WILL AFFECT AREAS GENERALLY ALONG AND SOUTHEAST OF A 
SEALE TO FORT MITCHELL LINE...INCLUDING HOLY TRINITY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3235 8516 3242 8501 3238 8497 3233 8500
      3230 8493 3226 8490 3222 8493 3221 8497
      3219 8496 3219 8501 3217 8503

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:57 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 12, 3:57 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 AM CDT TUE JUN 12 2007

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)

A BLOCKING PATTERN OVER THE PLAINS WILL KEEP THE WEATHER PATTERN
RATHER STAGNATE OVER THE AREA THROUGH THE END OF THE WORK WEEK.
PERHAPS OUR BEST SHOT AT SIGNIFICANT RAINFALL WILL BE FROM AN MCS
DROPPING SOUTHWARD FROM THE OHIO VALLEY.  ALTHOUGH SUCH A SYSTEM IS
NOT IN THE FORECAST AT THIS TIME...IT IS VERY DIFFICULT TO FORECAST
SUCH SYSTEMS MORE THAN ABOUT 24 HOURS IN ADVANCE...BUT THE OVERALL
PATTERN AND CLIMATOLOGY ARE FAVORABLE.  OTHERWISE...A COUPLE OF
DISTURBANCES ROTATING AROUND A RETROGRADING LOW OFF THE EAST COAST
WILL BE THE MAIN PLAYERS IN THE FORECAST.  THE FIRST DISTURBANCE IS
CURRENTLY MOVING ACROSS THE AREA.  MOISTURE INCREASES FROM WEST TO
EAST ACROSS CENTRAL ALABAMA...WITH DEWPOINTS AT OR ABOVE 70 DEGREES
NEAR THE GEORGIA STATE LINE.  ABUNDANT MOISTURE...AND THE UPPER
LEVEL DISTURBANCE SHOULD BE ENOUGH TO INITIATE THUNDERSTORMS ACROSS
EASTERN ALABAMA THIS AFTERNOON.  ANY OUTFLOW BOUNDARIES LINGERING
FROM YESTERDAYS AND ONGOING CONVECTION WILL ONLY ENHANCE CONVECTION
AND WILL LIKELY BE THE FOCAL POINT OF INITIATION.

THE STORM PREDICTION CENTER HAS A GOOD PORTION OF SOUTHEASTERN
ALABAMA OUTLINED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.
THIS AREA IS GENERALLY SOUTHEAST OF A LINE FROM ANNISTON TO SELMA.
DAMAGING WIND FROM DOWNBURSTS LOOK TO BE THE MAIN THREAT...ALTHOUGH
HAIL UP TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE.  SHEAR LOOKS
FAVORABLE FOR SUPERCELLULAR STORMS...AND AS IS THE CASE WITH ANY
SUPERCELL...TORNADOES CANNOT BE RULED OUT. CONVECTIVE PARAMETERS
ARE ALSO SUPPORTIVE OF STRONG TO SEVERE THUNDERSTORMS. LIFTED
INDICES WILL BE IN THE -3 TO -4 RANGE DURING PEAK HEATING WITH CAPES
IN THE 1500 J/KG RANGE.  THE AREA OF GREATEST INSTABILITY WILL GET
SQUASHED SOUTHERLY AS THE DAY PROGRESSES.

WE WILL BE BETWEEN DISTURBANCES TOMORROW AND SHOULD EXPERIENCE A DRY
SEASONABLE DAY WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 80S
TO LOW 90S.

THE SECOND DISTURBANCE ROTATING AROUND THE AFOREMENTIONED LOW OFF
THE EAST COAST WILL TRACK ACROSS CENTRAL AND WESTERN GEORGIA ON
THURSDAY AND FRIDAY...A BIT FARTHER EAST THAN THE CURRENT SYSTEM.
THUS PRECIPITATION CHANCES WILL BE GREATEST EAST OF INTERSTATE 65.
IN A VIRTUALLY UNCHANGED ATMOSPHERE...WE WILL HAVE TO MONITOR THIS
SYSTEM CLOSELY FOR THE POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS.

PREVAILING NORTHERLY AND EASTERLY FLOW...ALONG WITH INCREASED
MOISTURE SHOULD RESULT IN MORE SEASONABLE TEMPERATURES. IN FACT
TODAY SHOULD BE THE WARMEST DAY FOR THE REMAINDER OF THE WORK WEEK.
HIGHS TODAY WILL BE IN THE LOW TO MIDDLE 90S...SLIGHTLY COOLER
TOMORROW AS STATED ABOVE...THEN GRADUAL WARMING THURSDAY INTO
FRIDAY.

12/SIRMON

.LONG TERM...SATURDAY THROUGH TUESDAY.

MEDIUM RANGE MODEL SUITE IN RELATIVE AGREEMENT THIS RUN...EXCEPT FOR
THE CMC DEPICTION. WILL GENERALLY ACCEPT THE MODEL CONSENSUS OF A
SLOWLY EVOLVING UPPER LEVEL PATTERN. UPPER RIDGE HOLDS SATURDAY
THROUGH MONDAY. THE GFS HAS THE PATTERN BECOMING MORE PROGRESSIVE ON
DAY 8 WITH AN UPPER TROUGH SWINGING THOUGH THE REGION ALONG WITH A
COLD FRONT...TUESDAY. 18Z GFS DID NOT HAVE THE SAME SOLUTION BUT
HINTED AT A WEAK SURFACE BOUNDARY. WILL NOT JUMP ON THE 00Z GFS
SOLUTION UNTIL SOME CONTINUITY IS INDICATED FOR A FEW RUNS.

NOT IMPRESSED WITH RAIN CHANCES IN THE EXTENDED AT THIS TIME.
OVERALL ATMOSPHERIC MOISTURE LOOKS TO BE LIMITED AND CAPPED. KEPT
SATURDAY THROUGH MONDAY DRY WHILE MENTIONING CHANCE ON TUESDAY. WENT
WITH THE HIGHER GUIDANCE FOR HIGHS DURING THE PERIOD...SIMILAR TO
PREVIOUS FORECAST WHILE TAKING A BLEND FOR LOWS.

75/LINHARES

&&

.AVIATION...06Z TAF DISCUSSION.

SEVERAL THINGS GOING ON THIS EVENING. FIRST IS A SHORTWAVE PASSING
THROUGH THE NORTHERN HALF OF THE STATE THIS EVENING BRINGING A
BKN TO OVC LAYER AROUND 15K. RADAR IS SHOWING SOME LIGHT RETURNS
WITHIN THIS CLOUD DECK ALTHOUGH MOST OF IT WILL NOT REACH THE
SURFACE. THE MAIN FORECAST CHALLENGE FOR TONIGHT WILL HINGE ON
EASTERLY FLOW DEVELOPING BETWEEN 1 AND 4K LATE THIS EVENING/EARLY
MORNING. THIS WOULD ALLOW FOR A LAYER OF MOISTURE TO MOVE IN WITH
SCT TO BKN CLOUDS DEVELOPING AROUND 2500 FT. THE BEST CHANCE FOR
CEILINGS WOULD BE OVER ANB WHICH SHOULD ALSO HAVE LOWER VIS BETWEEN
2 AND 4SM. ALL OTHER SITES SHOULD BE FREE OF VIS RESTRICTIONS.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON
BUT CHANCES OF AFFECTING AIRPORTS IS VERY SMALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  66  87  65  85 /  10   0  10  10  20
ANNISTON    93  66  87  65  86 /  20  10  10  20  20
BIRMINGHAM  93  67  89  66  86 /  10  10  10  10  20
TUSCALOOSA  97  67  91  67  90 /  10  10   0  10  10
CALERA      93  67  89  64  87 /  20  10  10  10  10
AUBURN      92  65  85  63  83 /  30  10  10  10  20
MONTGOMERY  96  68  93  66  90 /  30  10  10  10  20
TROY        94  68  91  65  87 /  40  10  10  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

07/07/07
Hazardous weather outlook, Jun 11, 7:16 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CDT MON JUN 11 2007

ALZ011>015-017>050-130018-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
716 PM CDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL NOT BE NECESSARY AT THIS TIME.

In the hours before

Local storm report, Jun 11, 10:49 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND DMG     OPELIKA                 32.65N 85.38W
06/11/2007                   LEE                AL   LAW ENFORCEMENT

            OPELIKA POLICE DEPARTMENT REPORTED SEVERAL LARGE TREES
            DOWN NEAR THE HOSPITAL.

&&

KLAWS
Local storm report, Jun 11, 11:01 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     8 S LAFAYETTE           32.78N 85.40W
06/11/2007                   CHAMBERS           AL   LAW ENFORCEMENT

            CHAMBERS COUNTY SHERIFF REPORTED NUMEROUS LARGE TREES
            DOWN IN THE SOUTH CENTRAL PORTION OF THE COUNTY.

&&

KLAWS
Local storm report, Jun 11, 11:12 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
06/11/2007                   LEE                AL   EMERGENCY MNGR

            EMA REPORTED NUMEROUS TRESS DOWN ACROSS THE CENTRAL
            PORTION OF THE COUNTY WITH ONE REPORTED TREE ON A HOME
            THAT SUSTAINED DAMAGE. NO INJURIES REPORTED AT THIS TIME.
            NUMEROUS POWER OUTAGES WITHIN THE COUNTY. MOST OF THE
            DOWNED TREES ARE ALONG HWY 131 BETWEEN OPELIKA AND
            AUBURN.

&&

KLAWS
Local storm report, Jun 12, 1:36 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             PHENIX CITY             32.47N 85.01W
06/11/2007  E0.50 INCH       RUSSELL            AL   PUBLIC

0950 PM     TSTM WND DMG     8 S LAFAYETTE           32.78N 85.40W
06/11/2007                   CHAMBERS           AL   LAW ENFORCEMENT

            CHAMBERS COUNTY SHERIFF REPORTED NUMEROUS LARGE TREES
            DOWN IN THE SOUTH CENTRAL PORTION OF THE COUNTY.

1000 PM     HAIL             3 NW OPELIKA            32.68N 85.42W
06/11/2007  E0.88 INCH       LEE                AL   EMERGENCY MNGR

1008 PM     TSTM WND DMG     OPELIKA                 32.65N 85.38W
06/11/2007                   LEE                AL   LAW ENFORCEMENT

            OPELIKA POLICE DEPARTMENT REPORTED SEVERAL LARGE TREES
            DOWN NEAR THE HOSPITAL.

1013 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
06/11/2007                   LEE                AL   EMERGENCY MNGR

            EMA REPORTED NUMEROUS TRESS DOWN ACROSS THE CENTRAL
            PORTION OF THE COUNTY WITH ONE REPORTED TREE ON A HOME
            THAT SUSTAINED DAMAGE. NO INJURIES REPORTED AT THIS TIME.
            NUMEROUS POWER OUTAGES WITHIN THE COUNTY. MOST OF THE
            DOWNED TREES ARE ALONG HWY 131 AND HWY 146 BETWEEN
            OPELIKA AND AUBURN.

&&

LINHARES
Special weather statement, Jun 12, 2:11 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 AM CDT TUE JUN 12 2007

ALZ028-029-120745-
CLAY-RANDOLPH-
211 AM CDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND RANDOLPH COUNTIES
UNTIL 245 AM CDT...

AT 211 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 11 MILES NORTHWEST OF WEDOWEE...MOVING SOUTHEAST AT 15
MPH. THIS STORM WILL AFFECT AREAS EAST OF LINEVILLE IN CLAY COUNTY
AND ALL OF NORTHERN RANDOLPH COUNTY.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 45 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE.
STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION
TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING
Special weather statement, Jun 12, 2:44 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 AM CDT TUE JUN 12 2007

ALZ029-120815-
RANDOLPH-
244 AM CDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 315
AM CDT...

AT 244 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES SOUTHWEST OF WEDOWEE...MOVING SOUTHEAST AT 20
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE
POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE
ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED
BUILDING

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:30 PM CDTSevere Thunderstorm WarningBMXRussell30 min
Jun 11, 9:40 PM CDTSevere Thunderstorm WarningBMXChambers, Lee50 min
Jun 11, 9:59 PM CDTSevere Thunderstorm WarningBMXRussell18 min
Jun 12, 1:44 PM CDTSevere Thunderstorm WarningBMXElmore31 min
Jun 12, 2:13 PM CDTSevere Thunderstorm WarningBMXMontgomery47 min
Jun 12, 2:42 PM CDTSevere Thunderstorm WarningBMXAutauga18 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningBMXElmore47 min
Jun 12, 2:57 PM CDTSevere Thunderstorm WarningBMXMontgomery48 min
Jun 12, 3:26 PM CDTSevere Thunderstorm WarningBMXPike19 min
Jun 12, 3:33 PM CDTSevere Thunderstorm WarningBMXLowndes42 min
Jun 12, 3:54 PM CDTSevere Thunderstorm WarningBMXPike36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.